# SDR FDEA202204171240

- Difficulty date: April 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Torn
- Location: Apu Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INLET DOOR OUTBD LOWER EDGE IS BROKEN PERFORMED REPAIR PER SRM 53-80-31-2R,REPAIR 1,FIG. 201.  MATERIAL P/N:EA9390 , B/N:JH1FAF7944. REV. 135.0. 17/1/22.  REP. DIM.: 4" X 2". REP. LOC.: O/B LOWER FWD EDGE.    MAJOR REPAIR.
